Alert archive / Oklahoma / Special Weather Statements in 2013

Special Weather Statement, NWS Tulsa, OK

August 9, 2013McIntosh County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Aug 9, 2013, 5:49 AM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2013, 5:49 AM CDT (10:49 UTC)
Expired
Aug 9, 2013, 6:30 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK

Counties McIntosh County, OK, Muskogee County, OK

The radar

The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3272 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WWUS84 KTSA 091049
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 AM CDT FRI AUG 9 2013

OKZ066-070-071-091130-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
549 AM CDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

AT 549 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF MORRIS TO 3 MILES NORTHWEST OF PIERCE
TO 10 MILES WEST OF VIVIAN...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HOFFMAN...GRAYSON...
MORRIS...ERAM...CHECOTAH...VIVIAN...STIDHAM...ONAPA...PIERCE...
HITCHITA...RENTIESVILLE...MUSKOGEE...COUNCIL HILL...WARNER...
OKTAHA...KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT AND LAKE EUFAULA
STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3578 9540 3558 9521 3535 9539 3525 9591
      3543 9584 3561 9596
TIME...MOT...LOC 1049Z 252DEG 34KT 3561 9589 3546 9574
          3528 9586

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:33 AM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 9, 3:33 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
333 AM CDT FRI AUG 9 2013

.DISCUSSION...
A SURFACE FRONTAL BOUNDARY CURRENTLY LIES EAST WEST ACROSS CHOCTAW
COUNTY WITH A LARGE AREA OF PRECIPITATION NORTH OF THIS BOUNDARY
ACROSS MOST OF EASTERN OKLAHOMA. THE HIGHEST RAINFALL TOTALS WITH
THIS ACTIVITY HAVE BEEN IN THE RANGE OF 1.5 TO 2 INCHES. THE AREA OF
HEAVIEST RAINFALL IS EXPECTED TO CONTINUE TO TRACK NORTHEASTWARD
ACROSS THE FORECAST AREA THROUGH THE DAY TODAY. HAVE EXTENDED THE
CURRENT FLASH FLOOD WATCH TO RUN THROUGH THIS AFTERNOON IN ITS
CURRENT CONFIGURATION.

MORE OF THE SAME MCS ACTIVITY IS EXPECTED TO BE GENERATED ACROSS
THE AREA AGAIN TONIGHT. MODELS DO NOT MOVE THE SURFACE FRONT MUCH
OVER THE NEXT 24 HOURS. PRECIPITABLE WATER ACROSS THE REGION IS
PROGGED TO REMAIN NEARLY 2 INCHES. GFS AND NAM BOTH GENERATE LIFT
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY NIGHT IN THE
SAME GENERAL AREA AS THE CURRENT ACTIVITY. QPF AMOUNTS TONIGHT ARE
ACTUALLY A BIT LOWER... SO AT THIS TIME WILL NOT ISSUE ANY
ADDITIONAL FLOOD PRODUCTS.

THE PATTERN FINALLY BEGINS TO SHIFT EAST BY SUNDAY... WITH RAIN
CHANCES LESSENING. THIS MAY BE ONLY A BRIEF RESPITE HOWEVER... AS
NORTHWEST UPPER FLOW BECOMES ESTABLISHED OVER THE SOUTHERN PLAINS BY
EARLY NEXT WEEK. THIS PATTERN WILL AGAIN BE FAVORABLE FOR NOCTURNAL
MCS ACTIVITY.

A CONTINUED MOIST ENVIRONMENT WILL KEEP OVERNIGHT LOW TEMPERATURES
NEAR SEASONAL AVERAGES OVER THE NEXT WEEK OR SO... WHILE CONTINUED
CLOUDS AND PRECIPITATION WILL KEEP DAILY MAXIMUM TEMPERATURES BELOW
AVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  72  88  73 /  70  50  30  20
FSM   90  74  90  74 /  40  50  30  30
MLC   91  74  92  73 /  30  40  10  20
BVO   82  70  88  70 /  70  50  30  20
FYV   84  70  85  70 /  60  60  40  40
BYV   81  68  84  68 /  60  60  50  40
MKO   88  72  89  71 /  60  50  30  20
MIO   83  70  87  70 /  70  50  40  30
F10   88  73  89  72 /  50  40  20  20
HHW  100  76  96  75 /  20  20  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ063.

AR...FLASH FLOOD WATCH UNTIL 6 PM FRIDAY FOR ARZ001-ARZ002.

&&

SHORT TERM...07
LONG TERM....06
Hazardous weather outlook, Aug 9, 5:02 AM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 AM CDT FRI AUG 9 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 AM CDT FRI AUG 9 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...GENERALLY ALONG AND SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EXTREME SOUTHEAST OKLAHOMA.
	ONSET...AFTERNOON.

DISCUSSION...
WIDESPREAD THUNDERSTORMS ARE ONGOING THIS MORNING...AND WILL
GRADUALLY END FROM WEST TO EAST BY EARLY AFTERNOON.  A LIMITED
RISK OF SEVERE WEATHER WILL EXIST WITH ANY OF THE STRONGEST
STORMS...PRIMARILY ALONG AND SOUTHEAST OF INTERSTATE 44.
WHILE OVERNIGHT RAINFALL AMOUNTS HAVE NOT BEEN EXCESSIVE...MANY
LOCATIONS HAVE SATURATED SOILS ESPECIALLY ACROSS FAR NORTHWEST
ARKANSAS.  ANY ADDITIONAL RAINFALL IN THESE AREAS CAN CAUSE
RAPID ONSET OF FLASH FLOODING...AND A FLASH FLOOD WATCH REMAINS
IN EFFECT THROUGH THIS AFTERNOON.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE TONIGHT...HOWEVER THE
EXACT LOCATION REMAINS SOMEWHAT UNCERTAIN.  SHOULD ADDITIONAL
HEAVY RAINS DEVELOP TONIGHT THEN THE FLASH FLOODING RISK WOULD
CONTINUE.  FINALLY...AFTERNOON HEAT INDEX VALUES OF 100 TO
105 DEGREES ARE POSSIBLE ACROSS EXTREME SOUTHEAST OKLAHOMA
TODAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT
POTENTIAL.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE WEEKEND...AND
THROUGH MUCH OF NEXT WEEK.  SEVERAL WEAK COLD FRONT WILL
PUSH SOUTHWARD INTO THE REGION...AND REMAIN A FOCUS
FOR THUNDERSTORMS.  ALSO THE WEATHER PATTERN THROUGH THE
CENTRAL PLAINS WILL SUPPORT REPEATED THUNDERSTORM DEVELOPMENT...
AS HIGH PRESSURE WILL REMAIN LOCATED ACROSS THE SOUTHWESTERN
STATES.  A FEW HOT AND HUMID AFTERNOONS ARE POSSIBLE OVER
THE WEEKEND...WITH COOLER WEATHER PREVAILING FOR THE FIRST
HALF OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 9, 1:29 AM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 AM CDT FRI AUG 9 2013

OKZ064>066-071-090715-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
129 AM CDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK AND OKMULGEE

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN OKFUSKEE

AT 129 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF WELTY TO 9 MILES SOUTHEAST OF
HENRYETTA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...PHAROAH...MASON...
OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...PRESTON...BEGGS...STIDHAM...PIERCE...
HITCHITA...OKMULGEE STATE PARK AND LAKE EUFAULA STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40
MPH...ALONG WITH FREQUENT LIGHTNING AND PERIODS OF TORRENTIAL
RAINFALL.

LAT...LON 3580 9612 3557 9571 3555 9571 3555 9568
      3544 9547 3527 9596 3564 9651
TIME...MOT...LOC 0629Z 241DEG 24KT 3566 9645 3533 9590
Special weather statement, Aug 9, 2:34 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT FRI AUG 9 2013

OKZ054>056-061-090830-
NOWATA OK-OSAGE OK-ROGERS OK-WASHINGTON OK-
234 AM CDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN NOWATA...EASTERN OSAGE...NORTHERN ROGERS AND
     WASHINGTON

AT 234 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF AVANT TO 8 MILES SOUTHWEST OF
VERA TO 20 MILES SOUTH OF VERA...MOVING NORTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...NOWATA...
WATOVA...CLAREMORE...FOYIL...OOLOGAH...BUSHYHEAD...TALALA...AVANT...
WOLCO...VERA AND RAMONA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH...ALONG WITH FREQUENT LIGHTNING AND PERIODS OF TORRENTIAL
RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3664 9550 3639 9547 3619 9581 3639 9582
      3640 9579 3642 9579 3642 9593 3650 9614
      3674 9569
TIME...MOT...LOC 0734Z 232DEG 32KT 3645 9614 3636 9595
          3618 9592
Special weather statement, Aug 9, 3:20 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 AM CDT FRI AUG 9 2013

OKZ056-057-061-062-090900-
CRAIG OK-MAYES OK-NOWATA OK-ROGERS OK-
320 AM CDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHERN MAYES...SOUTHERN NOWATA AND NORTHEASTERN ROGERS

AT 320 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF NOWATA TO CHELSEA TO 9 MILES SOUTHWEST
OF ADAIR...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...NOWATA...NEW ALLUWE...CHELSEA...
VINITA...KETCHUM...BIG CABIN...WHITE OAK...CENTRALIA...HOLLOW...
PYRAMID CORNERS...BLUEJACKET...CENTRAILIA...ADAIR...PENSACOLA...
LANGLEY...DISNEY...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE
PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40
MPH...FREQUENT LIGHTNING...AND PERIODS OF VERY HEAVY RAINFALL.

LAT...LON 3679 9499 3646 9501 3633 9543 3656 9552
      3670 9578 3699 9527
TIME...MOT...LOC 0820Z 240DEG 35KT 3670 9567 3656 9543
          3639 9539
Special weather statement, Aug 9, 4:57 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 AM CDT FRI AUG 9 2013

OKZ065-091030-
OKFUSKEE OK-
457 AM CDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

AT 457 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF BEARDEN TO 8 MILES SOUTH OF BEARDEN TO
18 MILES SOUTH OF BEARDEN...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OKEMAH...
WELEETKA...BEARDEN...CLEARVIEW AND PHAROAH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3538 9645 3556 9616 3555 9615 3544 9608
      3538 9609 3538 9605 3537 9604 3529 9602
      3528 9643 3529 9645
TIME...MOT...LOC 0957Z 243DEG 34KT 3536 9646 3524 9637
          3509 9638
Special weather statement, Aug 9, 5:49 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 AM CDT FRI AUG 9 2013

OKZ066-070-071-091130-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
549 AM CDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

AT 549 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF MORRIS TO 3 MILES NORTHWEST OF PIERCE
TO 10 MILES WEST OF VIVIAN...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HOFFMAN...GRAYSON...
MORRIS...ERAM...CHECOTAH...VIVIAN...STIDHAM...ONAPA...PIERCE...
HITCHITA...RENTIESVILLE...MUSKOGEE...COUNCIL HILL...WARNER...
OKTAHA...KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT AND LAKE EUFAULA
STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3578 9540 3558 9521 3535 9539 3525 9591
      3543 9584 3561 9596
TIME...MOT...LOC 1049Z 252DEG 34KT 3561 9589 3546 9574
          3528 9586

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 1:08 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee52 min
Aug 9, 1:29 AM CDTSpecial Weather StatementTSAOkmulgee46 min
Aug 9, 1:42 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington63 min
Aug 9, 2:18 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa117 min
Aug 9, 2:34 AM CDTSpecial Weather StatementTSARogers56 min
Aug 9, 3:20 AM CDTSpecial Weather StatementTSACraig, Nowata40 min
Aug 9, 4:57 AM CDTSpecial Weather StatementTSAOkfuskee33 min
Aug 9, 5:02 AM CDTAreal Flood AdvisoryTSAHaskell88 min
Aug 9, 5:21 AM CDTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Aug 9, 5:43 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah2 hr
Aug 9, 9:05 AM CDTRiver Flood AdvisoryTSAMuskogee4 days
Aug 9, 4:32 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore28 min
Aug 9, 4:58 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
Aug 9, 5:28 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah47 min
Aug 9, 2:31 PM CDTSpecial Weather StatementTSAMadison29 min

Nearby

Special Weather Statements in Oklahoma, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.